# SDR ASAA2019032128750

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,607 hours, 7,101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL FOR ABOUT 30 SECONDS AT CRUISE. OPS NORMAL AFTER THAT. GROUNDED - YES. RESET SYSTEM, OPS CHECK GOOD IAW AMM 34-61-00-710-801.
